# SDR SWAA2023102305590

- Difficulty date: September 26, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 26,522 hours, 12,730 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Separated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF BS 727 INNER CHORD AT STRINGER 18A RIGHT SIDE HAS .008 GAP BETWEEN STRINGER AND CHORD AS MEASURED DURING 5311-I-14624-NG STEPS 8 & 9<[01] CORRECTED EXCESSIVE GAP WITH COMPLETION OF EO 5311-E-14625-NG.;[02] CORRECTED EXCESSIVE GAP WITH COMPLETION OF EO 5311-E-14577-NG.
